# SDR LR7A2020100502336

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 3988523
- Condition: Corroded
- Location: Center Wing
- Component: Center Wing, Lkheed
- Component part number: 39403711
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5711, FOUND THE CENTER WING LT LOWER AFT PANEL CORRODED AND WAVY FROM PRIOR GRINDOUT AT NR 2 ENGINE EXHAUST.  REPAIRED IAW LAC MEA 382-57-19-122.  NR 0166.
